# SDR SIMA200630202

- Difficulty date: October 23, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW SMELLED OIL ODOR IN COCKPIT.  RETURNED TO DFW.  (M)
